| Model Number |
IBAL UKA, TIBIAL IMPACTOR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during a knee repair the tip broke.All was retrieved.The imp[actor was replaced with another one from another set.The case was completed with no further issues and the patient is fine to date.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-611-4, batch 052047 impactor was received for investigation.Visual inspection identified that the c10724-01 head had broken.The observed condition is most likely the result of excessive force applied during use.